# SDR UALA2009050401281

- Difficulty date: May 4, 2009
- Submitted: May 6, 2009
- Operation: Air carrier
- Aircraft: N582UA
- Make and model: Boeing 757222
- Aircraft serial: 26702
- Aircraft time: 53,729 hours, 18,810 cycles
- Engine: Pwa PW2037
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Bushing
- Condition: Worn
- Location: Nr1 Eng Oil Tank
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE OIL TANK FWD MOUNT BEARINGS WEDGE FAILED WITH BEARING MIGRATION FWD INTO SUPPORT LUG BUSHING MIGRATION IS ABOUT .100 EVIDENCE OF WEAR IN BUSHING.  REMOVED ENG OIL TANK ASSY.  REPLACED BUSHINGS.  OIL TANK WAS HUNG AND IS IN PLACE.
